# SDR AALA974056

- Difficulty date: October 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N368AA
- Make and model: Boeing 767323
- Aircraft serial: 25195
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 654
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND AND BLENDED OUT AN AREA OF CORROSION ON THE UPPER AND LOWER SURFACES OF THE FRAME UPPER CHORD FORWARD FLANGE IN THE FORWARD CARGO COMPARTMENT.  REFINISHED THE BLENDED AREA PER SRM.  APPROVED FOR CONTINUED SERVICE WITH NOTED CONDITION BY ENGINEERING PER MRB767-1497.  (M)
